# SDR YENA2024052300780

- Difficulty date: May 23, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N529JB
- Make and model: Airbus A320-232
- Aircraft serial: 01610
- Aircraft time: 83,776 hours, 30,249 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#813, HPN-FLL. 'ODOR IN CABIN REPORTED BASE TO FINAL PHASE OF FLT. LASTED UNTIL ENG SHUTDOWN AT GATE. MX270 COMPLETED.' (SUPPLEMENTAL INFORMATION TO FOLLOW)
